Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bitter metallic taste in mouth, sore tongue, sore roof of mouth. Advised prozac. Is it celebrex ?

I have had a bitter metallic taste in my mouth for 2 months. Also sore tonge sometimes and sore roof of my mouth. Worse after eating. and my coffee taste as bitter as fall. The doc thot iit may be the celebrex , and changed me to prozac . Still there. I take a fair amount of tylenol for degenerative disc disease HELP email YYYY@YYYY
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  554
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dentist 's  Response

Hello there,

Welcome to HCM,

Your symptoms are suggestive of ulcerations or inflammation of oral mucosa of tongue and palate.
Prozac is a antidepressant drug and will not help in resolving the problem.
Recurrent trauma to the tongue may lead to formation of ulcers or
It may be caused due to several reasons like deficiency or certain vitamins especially vitamin B12 and vitamin C.
start with multivitamin supplements for 7 to 10 days and vitamin C lozenges will help in resolving the problem.
avoid alcohol , carbonated drinks , tobacco chewing and smoking as these may worsen the area affected.
Apply oral antiseptic ,analgesic ointments like dentogel or mucogel topically over the affected area.
Maintain good oral hygiene and drink lots of water and keep yourself hydrated.

i hope this helps,
take care.
Answered: Tue, 11 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor